# SDR C2XA03TY192

- Difficulty date: November 7, 2003
- Submitted: November 8, 2003
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 6,313 hours, 6,255 cycles
- Engine: Allsn AE3007A
- Engine time: 6,313 hours, 6,255 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CEA311435
- Condition: Failed
- Location: Left
- Part time: 6,313 hours, 6,255 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR-RETURNED TO CLE, EMERGENCY DECLARED, THE LEFT ENGINE FAILED IN FLIGHT, ITT SPIKED AT 1100 DEG C, WITH A LOUD BANG.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE, OPS AND LEAK CHECKED GOOD IAW EMB135-MM-71-00-00 AND TASK CARD 6271001.  AIRCRAFT RELEASED TO SERVICE.
